# SDR HALA0600899

- Difficulty date: December 13, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 79,410 hours, 15,190 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Blocked
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUT DOWN WITH HIGH OIL TEMP ECU FAULT.  REMOVED AND REPLACED APU OIL COOLER ASSY PER AMMM 49-27-09-004 AND 49-27-09-404.
